skin-hair-icon
Skin rashes near thighs
I am suffering from itching and rashes in my pubic area for the last 3 to 4 months. What medication should be done inorder to stop rashes
131 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi it might be contact dermatitis or infection.... consult dermatologist for examination and treatment...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.